# SDR DXTA2009032503562

- Difficulty date: March 24, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605071
- Aircraft time: 7,875 hours, 6,174 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, RECEIVED A GEAR UNSAFE LIGHT FOLLOWED BY STAB MISCOMPARE AND HYD PRESSURE LIGHT ILLUMINATED.  INSPECTED UPLOCK SWITCHES AND FOUND THE NOSE SWITCH OUT OF ADJUSTMENT.  ADJUSTED NOSE GEAR UPLOCK SWITCH IAW MM CHAP 32-30-05.  PERFORMED GEAR SWING.  OP CHECKS GOOD.
